# SDR SWAA2022013176528

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 64,171 hours, 37,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113A250013
- Condition: Delaminated
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP OUTBD WEDGE CORNER LOWER SKIN HAS A DELAMINATION MEASURING 3.5 IN WIDE BY 8IN LONG. / REMOVED AND REPLACED INBD MAIN LH FLAP WEDGE PN# 113A2500-13 IAW SRM 51-40-02 AND 51-10-02
